Nizoral made hair worse? - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 6 of 6
  1. #1
    Member
    Join Date
    Nov 2015
    Posts
    31

    Default Nizoral made hair worse?

    Hey,


    I just started Nizora, but after every time I noticed my hair looked finer for some reason, and after scoffing it off I decided to try for a 3rd time and now it looks quite horrible; or at least primarily where the thinning in the front was the worst.

    I am not imaging this, it was definitely the Nizoral. The hair looks different as well then how it did with normal thinning and in fact kind of looks like how hair would if it was tinged by fire, or sucked off with a vacuum cleaner.

    Some of it just looks really thinned out and I see the beads of hair in my scalp, sort of like when you shave your hair.

    My question is: Well my hair most likely grow back to how it was before Nizoral, or does it damage/change the hair follicles?

  2. #2
    Senior Member
    Join Date
    Jun 2014
    Posts
    1,111

    Default

    Quote Originally Posted by Dragonless View Post
    Hey,


    I just started Nizora, but after every time I noticed my hair looked finer for some reason, and after scoffing it off I decided to try for a 3rd time and now it looks quite horrible; or at least primarily where the thinning in the front was the worst.

    I am not imaging this, it was definitely the Nizoral. The hair looks different as well then how it did with normal thinning and in fact kind of looks like how hair would if it was tinged by fire, or sucked off with a vacuum cleaner.

    Some of it just looks really thinned out and I see the beads of hair in my scalp, sort of like when you shave your hair.

    My question is: Well my hair most likely grow back to how it was before Nizoral, or does it damage/change the hair follicles?
    dude, you should try a shampoo that contains 1% nizoral, but is also compounded with a bunch of other stuff that's good for the hair... like regenepure DR or the big three shampoo or perfect hair shampoo. Also, use a good conditioner. I like Jason's biotin thin to thick or pur a dor

  3. #3
    Dr Representative Spex's Avatar
    Join Date
    Nov 2008
    Location
    UK
    Posts
    3,080

    Default

    Hi

    Run a search on Nizoral shedding.
    Visit my website: SPEXHAIR Watch regular segments and interviews on The Bald Truth UK show


    www.spexhair.com

    Subscribe to my YouTube Channel : SpexHair Youtube

    I am not a doctor or medical professional and my words should not be taken as medical advice. All opinions expressed are my own unless stated otherwise. Always consult with your own family doctor prior to embarking on any form of hair loss treatment or surgery.

  4. #4
    Member
    Join Date
    Nov 2015
    Posts
    31

    Default

    Quote Originally Posted by Spex View Post
    Hi

    Run a search on Nizoral shedding.
    How does one run after search?

  5. #5
    Member
    Join Date
    Nov 2015
    Posts
    31

    Default

    But seriously, should it grow back?

    "'m a female who was prescribed Nizoral for a scalp problem. I quickly began to shed a lot of hair, especially in the front. My hair got dramatically thinner while I was using it. It does list substantial hair thinning/loss as a possible side effect, affecting about 1 in 100 people. So I have to agree with sxyhairwatch about it. I've stopped using it now but the hair doesn't seem to be growing back. "

    I wasn't even overusing it or anything.

  6. #6
    Member
    Join Date
    Sep 2013
    Posts
    88

    Default

    run a search means, "go google it"

Similar Threads

  1. Nizoral Customer Service: Nizoral is not intended to treat hair loss.
    By orielonline in forum Hair Loss Treatments
    Replies: 8
    Last Post: 11-21-2014, 08:20 PM
  2. Can Nizoral make your hair worse?
    By Breaking Bald in forum Men's Hair Loss: Start Your Own Topic
    Replies: 6
    Last Post: 01-10-2013, 01:03 AM
  3. hairpiece made of your own hair?
    By peterpan in forum Men's Hair Loss: Start Your Own Topic
    Replies: 3
    Last Post: 12-22-2012, 11:44 AM
  4. Nizoral - probably made my situation worse
    By LPSboxing in forum Hair Loss Treatments
    Replies: 40
    Last Post: 07-31-2012, 02:55 PM
  5. Being out of work made me lose my hair
    By gmonasco in forum Coping with Hair Loss in Everyday Life
    Replies: 5
    Last Post: 06-01-2012, 02:21 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

PRP with transplant
Today 02:32 PM
by DaveANH
Last Post By DaveANH
Today 02:32 PM
Topical Spiro or RU58841?
Yesterday 10:40 PM
Last Post By HairGuru
Today 12:11 PM
Topical Dutasteride 0.05%
06-14-2020 10:59 AM
Last Post By HairGuru
Today 12:07 PM
front hairline
06-29-2020 09:21 AM
Last Post By kirbykurasz
Today 09:53 AM